# SDR YENA20151008451

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 30,085 hours, 10,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO LOSS OF GREEN HYDRAULIC FLUID.   R & R A HYD LINE TO LOCK ACTUATOR LT MLG HOSE IAW 32-11-22, NO LEAKS NOTED.
